# SDR 99UAL900407

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Card
- Condition: Failed
- Location: Lt Emer Exit Dr
- Component: Eldec, 835107
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD EMERGENCY DOOR EICAS MESSAGE ILLUMINATED IN FLIGHT.  *S/D*  ACCOMPLISHED CHECK OF FWD LEFT EMERGENCY DOOR PER MM 52-21-01 AND MM 52-71-00.  REPLACED M7 CARD AT PSEU PER MM 32-09-06.  OPS CHECKS NORMAL.
